MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® CR2 DEFIBRILLATOR; Automated External Defibrillators (Non-Wearable)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® CR2 DEFIBRILLATOR; Automated External Defibrillators (Non-Wearable)
Model Number CR2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2023
Type of Reportable Event Death
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.The customer informed stryker that no further patient information is available.Patient fields in which information is not provided were intentionally left blank.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted stryker to report that their device's electrode's did not deploy as expected and could not be used to defibrillate a patient.Another aed was used after a delay.The patient involved in the event did not survive.It is not known if this event caused or contributed to their death.
 
Additional Manufacturer Narrative
The device was returned to stryker's product access center (pac) for evaluation.The pac was able to verify the reported issue and determined the electrode pads were not removed correctly during the event.The cause of the reported issue was determined to be use error.A clinical review was performed and here was inadequate contextual information from the reported event and t is unknown if the device caused or contributed to the reported outcome.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
B1/h1 have been updated.

Brand Name
LIFEPAK® CR2 DEFIBRILLATOR
Common Device Name
Automated External Defibrillators (Non-Wearable)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
Physio-Control, Inc. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
juan salazar
11811 willows road ne
redmond, WA 98052
+1(425)867-4000
MDR Report Key18615768
Report Number0003015876-2024-00220
Device Sequence Number7508925
Product Code MKJ
UDI-Device Identifier00883873867808
UDI-Public00883873867808
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P170018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCR2
Device Catalogue Number11101-000021
Device Lot Number50694419
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/04/2024
08/26/2026
Initial Report FDA Received Date01/31/2024
Supplement Report FDA Received Date04/10/2024
09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age81 YR
Patient SexMale
Patient RaceWhite